MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 STR MONOBLOCK SHELL INSRTR; INSTRUMENT, HIP

ZIMMER BIOMET, INC. G7 STR MONOBLOCK SHELL INSRTR; INSTRUMENT, HIP
Catalog Number 110003450
Medical Device Problem Codes Difficult to Insert (1316); Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: cat #: 010002726 / g7 36mm ball impactor / lot #: zb7653284.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the liner impactor and the handle were cross threaded causing both items threads to be stripped and were not able to be used anymore.Attempts have been made and no further information is available.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4; b5; g3; h2; h3; h6.Visual examination of the returned product identified inserter has impact marks to the strike plate and to the handle junction location.The threads of the inserter have been deformed and damaged.The ball impactor has damage to the od and to the threads.Due to the visible damage to the threads no measurements were taken.The complaint was confirmed based on the evaluation of the returned product.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 STR MONOBLOCK SHELL INSRTR
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20409170
Report Number0001825034-2024-02383
Device Sequence Number7983768
Product Code PBI
UDI-Device Identifier00880304532694
UDI-Public(01)00880304532694(11)170614(10)437740
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110003450
Device Lot Number437740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown